# SDR DALA2016010400217

- Difficulty date: December 31, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,627 hours, 16,288 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1219, S37L TO S38L  FOUND SHEAR TIE CORROSION.  REPLACED.
